BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2014 >
Volume 40, Number 1 >

Please use this identifier to cite or link to this item:

Title: Sufficient condition for Strongly Starlike and Convex Functions
Authors: Kargar, Rahim
Aghalary, Rasoul
Keywords: Analytic functions
strongly starlike
strongly convex
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 40, No 1, (2014), 13p-18p
Abstract: In this paper, we obtain sufficient conditions for analytic functions f(z) in the open unit disk ∆ to be strongly starlike and strongly convex of order β and type α. Some interesting corollaries of the results presented here are also discussed.
Description: 2010 Mathematics Subject Classification: Primary 30C45; Secondary 30C80.
ISSN: 1310-6600
Appears in Collections:Volume 40, Number 1

Files in This Item:

File Description SizeFormat
2014-013-018.pdf425.87 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License